# SDR SB06088

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 50,292 hours, 34,415 cycles
- Engine: Ge CFM56*
- Engine time: 46,048 hours, 32,844 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, EN ROUTE FROM CLT TO ROC, CREW REPORTED THE NR 2 ENGINE FLAMED OUT (AND THE CROSSFEED LIGHT EXTINGUISHED) WHILE CROSSFEEDING FUEL AT FL370.  CREW DECLARED AN EMERGENCY TO CLEAR TRAFFIC AND DESCEND TO LOWER ALTITUDE AND WAS ABLE TO RESTART NR 2 ENGINE AT FL220.  EMERGENCY WAS TERMINATED ONCE RESTART PROCEDURES WERE COMPLETED AND EVERYTHING WAS FUNCTIONING BACK TO NORMAL.  DISPATCH ADVISED FLIGHT TO DIVERT TO PIT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING, CREW FOUND THE CROSSFEED BREAKER HAD POPPED.  MAINTENANCE PERFORMED TEST OF FUEL CROSSFEED SYSTEM PER MM 28-22-00-715.  SYSTEM OPS CHECKS NORMAL.  RAN BOTH ENGINES AS PRECAUTIONARY.  ALL FUEL SYSTEMS AND ENGINE RUNS NORMAL.
